Jump to content
Important Survey - Please Participate ×

Muscle twitching, suggestions?


[mu...]

Recommended Posts

So I've been able to tolerate the majority of my withdrawal thus far except for this one symptom which is muscle twitching in my face every time I'm about to smile.  How long does this last?  How can I speed up the recovery if possible? 

I go back to work in a week and this s/x must be gone by then otherwise I have to go back to tapering off valium which will be very disappointing considering all that I have gone through to stay benzo free. It's an annoyance at this point b/c its not painful or uncomfortable it just doesn't make me want to interact with anyone face to face. And so I'm left a bit isolated from the world, which is not conducive to my recovery at all.

Link to comment
Share on other sites

For atleast the first 2-3 months of trying to quit rapidly, I shaked, twitched, and had spasms throughout my body constantly, that was all the time, and then there where full blown seizures. The only thing that truly got rid of them was time, but I have to say, they put me on a anti-convulsant called keppra, I took it for around 2 months and it helped me calm down and stopped me from twitching so much.

 

I got off it as soon as I could with no problem, but it did help. Im sure you probablly aren't looking for prescription drugs to fix it though. I honestly cant think of anything else to help, I just let it happen.

 

I mean, If your body wants to twitch while its healing, then let it. If any of your co-workers give you shit for your twitching, don't even reciprocate it with a embarrassed remark, tell em whats causing it.

Link to comment
Share on other sites

Thanks 500, the twitches seem to subside at different times of the day, I'm hoping it's getting better, seems like it.  The mornings seem to be the most challenging but I'm taking it easy on myself for now until I have to go back to work.

Thanks for the info, I'll look into keppra some more in case I feel I may need something.  I'm wandering if a muscle relaxer would help like flexiril, well I see my Dr tomorrow.. so I'll see.

I guess regardless, I'm relieved that I'm off the benzos and that I am healing slowly but surely.

Link to comment
Share on other sites

×
×
  • Create New...